# SDR AALA201801309027

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 57,966 hours, 28,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  FOUND THE OVERWING EMERGENCY  LIGHTS ILLUMINATED WITH EMERGENCY EXIT LIGHT SWITCH IN OFF OR ARM. REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-53-00.
